Alert archive / New Mexico / Wind Advisories in 2006
Wind Advisory 33, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Nov 13, 2006, 3:03 PM MST. It took effect at Nov 14, 2006, 3:54 AM MST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2006, 3:03 PM MST (22:03 UTC)
- In effect from
- Nov 14, 2006, 3:54 AM MST
- Expired
- Nov 14, 2006, 11:00 PM MST
- In force
- 19 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 132203 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 303 PM MST MON NOV 13 2006 ...STRONG AND GUSTY WEST TO NORTHWEST WINDS TUESDAY FOR MUCH OF CENTRAL AND EASTERN NEW MEXICO... .A RAPIDLY INTENSIFYING UPPER LEVEL DISTURBANCE OVER THE PACIFIC NORTHWEST IS FORECAST TO MOVE SOUTH AND EAST TO THE FOUR CORNERS REGION EARLY TUESDAY. THIS DISTURBANCE WILL BRING A STRONG COLD FRONT TO NEW MEXICO ALSO. AS THE DISTURANCE AND COLD FRONT APPROACH AND PASS THROUGH NEW MEXICO...WEST TO NORTHWEST WINDS WILL STRENGTHEN LATER TONIGHT AND REACH THEIR PEAK DURING THE DAY TUESDAY. NMZ004-005-010>012-141130- /O.UPG.KABQ.HW.A.0004.061114T1500Z-061115T0100Z/ /O.NEW.KABQ.WI.Y.0033.061114T1500Z-061115T0100Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... SANTA ROSA 303 PM MST MON NOV 13 2006 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST TO NORTHWEST WINDS ARE FORECAST TO STRENGTHEN LATER TONIGHT...AND REACH SUSTAINED SPEEDS OF 25 TO 40 MPH TUESDAY. OCCASIONAL WIND GUSTS TO 50 OR 55 MPH ARE POSSIBLE. TRAVEL THROUGH THE INTERSTATE 25 CORRIDOR FROM THE SANTA FE AREA TO THE COLORADO STATE LINE MAY BE IMPACTED BY THE STRONG WINDS. TRAVEL ON OTHER NORTH TO SOUTH ORIENTED HIGHWAYS SUCH AS U.S. 285...STATE ROAD 3 AND U.S. HIGHWAY 84 MAY ALSO BE AFFECTED. THE STRONG WINDS ARE FORECAST TO GRADUALLY DIMINISH TUESDAY EVENING. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ016-017-026-141130- /O.NEW.KABQ.WI.Y.0033.061114T1500Z-061115T0100Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO 303 PM MST MON NOV 13 2006 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM MST TUESDAY FOR LINCOLN COUNTY AND THE CHAVES COUNTY BOOTHEEL. WEST TO NORTHWEST WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ARE POSSIBLE. THE WINDS MAY REACH THEIR PEAK DURING THE AFTERNOON BEFORE DIMINISHING DURING THE EARLY EVENING HOURS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ006-007-013-018-020-021-141130- /O.NEW.KABQ.WI.Y.0033.061114T1800Z-061115T0600Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI... FORT SUMNER...PORTALES...CLOVIS 303 PM MST MON NOV 13 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 11 PM MST TUESDAY FOR THE NORTHEAST AND EAST CENTRAL PLAINS. SOUTHWEST WINDS WILL SHIFT TO THE WEST AND NORTHWEST AS THE DAY PROGRESSES...AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO AROUND 50 OR 55 MPH. TRAVEL ON INTERSTATE 40 MAY BE IMPACTED BY THE STRONG WINDS...AS WELL AS HIGHWAY 54 FROM TUCUMCARI TO NARA VISA. TRAVEL ON OTHER NORTH TO SOUTH ORIENTED HIGHWAYS OVER NORTHEAST AND EAST CENTRAL NEW MEXICO MAY BE AFFECTED ALSO. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 99
4 follow-up statements
000 WWUS75 KABQ 141054 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 354 AM MST TUE NOV 14 2006 ...WINDY DAY ACROSS NEW MEXICO TODAY... .A RAPIDLY INTENSIFYING DISTURBANCE NEAR GREAT SALT LAKE WILL DIVE RAPIDLY SOUTH AND EAST THIS MORNING...AS SURFACE LOW PRESSURE OVER CENTRAL WYOMING RACES SOUTH AND DEEPENS OVER THE TEXAS PANHANDLE BY NOON TODAY. EXPECT RAPID INCREASES IN WIND SPEEDS AFTER DAYBREAK OVER THE NORTHWESTERN HALF OF THE STATE...WITH HAZARDOUS WIND SPEEDS INCREASING IN COVERAGE AND SPREADING EASTWARD THROUGHOUT THE DAY. WIND SPEEDS WILL DECREASE GRADUALLY FROM WEST TO EAST TUESDAY EVENING...WITH SOME LINGERING GUSTS ALONG THE TEXAS BORDER DECREASING AFTER MIDNIGHT. NMZ001>003-008-009-014-015-141900- /O.EXA.KABQ.WI.Y.0033.061114T1500Z-061115T0100Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...GALLUP/GRANTS...ALBUQUERQUE...GLENWOOD...SOCORRO 354 AM MST TUE NOV 14 2006 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. EXPECT RAPID INCREASES IN WIND SPEEDS AFTER DAYBREAK...WITH WEST WINDS INCREASING TO 25 TO 35 MPH. EXPECT LOCAL GUSTS TO 50 MPH...INCREASING IN COVERAGE THROUGH THE AFTERNOON. EXPECT STRONGER WINDS OVER THE NORTHWEST MOUNTAINS...WITH SPEEDS OF 30 TO 40 MPH AND GUSTS TO 55 MPH. WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE GRADUALLY THIS EVENING TO EASE HAZARDOUS WIND CONDITIONS OVERNIGHT. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE. $$ NMZ019-141900- /O.EXA.KABQ.WI.Y.0033.061114T1800Z-061115T0600Z/ CHAVES COUNTY PLAINS- INCLUDING THE CITY OF...ROSWELL 354 AM MST TUE NOV 14 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING. EXPECT RAPID INCREASES IN WIND SPEEDS THIS MORNING...WITH WEST WINDS INCREASING TO 25 TO 35 MPH. EXPECT LOCAL GUSTS TO 50 MPH...INCREASING IN COVERAGE THROUGH THE AFTERNOON. WINDS WILL REMAIN STRONG AND GUSTY THROUGH THIS EVENING...BUT WILL DECREASE GRADUALLY AFTER MIDNIGHT TO EASE THE HAZARDOUS WIND CONDITIONS BY WEDNESDAY MORNING. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE. $$ NMZ004-005-010>012-016-017-026-141900- /O.CON.KABQ.WI.Y.0033.061114T1500Z-061115T0100Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... SANTA ROSA...CARRIZOZO...RUIDOSO 354 AM MST TUE NOV 14 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. EXPECT RAPID INCREASES IN WIND SPEEDS AFTER DAYBREAK...WITH WEST WINDS INCREASING TO 30 TO 40 MPH. EXPECT LOCAL GUSTS TO 55 MPH...INCREASING IN COVERAGE THROUGH THE AFTERNOON. WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE GRADUALLY THIS EVENING TO EASE HAZARDOUS WIND CONDITIONS OVERNIGHT. TRAVEL THROUGH THE INTERSTATE 25 CORRIDOR FROM THE SANTA FE AREA TO THE COLORADO STATE LINE MAY BE IMPACTED BY THE STRONG WINDS. TRAVEL ON OTHER NORTH TO SOUTH ORIENTED HIGHWAYS SUCH AS U.S. 285...STATE ROAD 3 AND U.S. HIGHWAY 84 MAY ALSO BE AFFECTED. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE. $$ NMZ006-007-013-018-020-021-141900- /O.CON.KABQ.WI.Y.0033.061114T1800Z-061115T0600Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI... FORT SUMNER...PORTALES...CLOVIS 354 AM MST TUE NOV 14 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING. EXPECT RAPID INCREASES IN WIND SPEEDS THIS MORNING...WITH WEST WINDS INCREASING TO 25 TO 35 MPH. EXPECT LOCAL GUSTS TO 50 MPH...INCREASING IN COVERAGE THROUGH THE AFTERNOON. EXPECT STRONGER WINDS ACROSS THE NORTHEAST PLAINS AND FROM TUCUMCARI WEST...WHERE WIND SPEEDS WILL INCREASE TO 30 TO 40 MPH WITH LOCAL GUSTS TO 55 MPH. WINDS WILL REMAIN STRONG AND GUSTY THROUGH THIS EVENING...BUT WILL DECREASE GRADUALLY AFTER MIDNIGHT TO EASE THE HAZARDOUS WIND CONDITIONS BY WEDNESDAY MORNING. TRAVEL ON INTERSTATE 40 MAY BE IMPACTED BY THE STRONG WINDS...AS WELL AS HIGHWAY 54 FROM TUCUMCARI TO NARA VISA. TRAVEL ON OTHER NORTH TO SOUTH ORIENTED HIGHWAYS OVER NORTHEAST AND EAST CENTRAL NEW MEXICO MAY BE AFFECTED ALSO. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE. $$ SHY
000 WWUS75 KABQ 141754 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1054 AM MST TUE NOV 14 2006 ...STRONG AND GUSTY WEST TO NORTHWEST WINDS TODAY AND EARLY THIS EVENING FOR MUCH OF NORTHERN AND CENTRAL NEW MEXICO... .A STRONG UPPER LEVEL DISTURBANCE WILL CROSS NORTHERN NEW MEXICO FROM NORTHWEST TO SOUTHWEST TODAY AND TONIGHT...ALONG WITH A STRONG COLD FRONT. WEST TO NORTHWEST WINDS WILL CONTINUE TO STRENGTHEN THIS AFTERNOON...THEN SLOWLY DIMINISH LATER THIS EVENING. NMZ005-011-142330- /O.UPG.KABQ.WI.Y.0033.000000T0000Z-061115T0100Z/ /O.NEW.KABQ.HW.W.0005.061114T1754Z-061115T0100Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA 1054 AM MST TUE NOV 14 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST TO NORTHWEST WINDS SUSTAINED AT 30 TO 40 MPH WILL BLOW ACROSS THE NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS THIS AFTERNOON. OCCASIONAL GUSTS TO AROUND 55 OR 60 MPH ARE POSSIBLE. THE STRONG WINDS SHOULD SLOWLY DIMINISH AFTER SUNSET. TRAVEL THROUGH THE INTERSTATE 25 CORRIDOR FROM THE SANTA FE AREA TO THE COLORADO STATE LINE MAY BE IMPACTED BY THE STRONG WINDS. TRAVEL ON OTHER NORTH TO SOUTH ORIENTED HIGHWAYS SUCH AS U.S. 285 AND STATE ROAD 3 MAY ALSO BE AFFECTED. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ001>004-008>010-012-014>017-026-142330- /O.CON.KABQ.WI.Y.0033.000000T0000Z-061115T0100Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CONCHAS LAKE/GUADALUPE COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS... ALBUQUERQUE...SANDIA PARK/CEDAR CREST...SANTA ROSA...GLENWOOD... SOCORRO...CARRIZOZO...RUIDOSO 1054 AM MST TUE NOV 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON FOR MUCH OF CENTRAL AND WESTERN NEW MEXICO...INCLUDING THE RIO GRANDE VALLEY. EXPECT WEST TO NORTHWEST WINDS SUSTAINED AT 25 TO 35 MPH. LOCAL GUSTS TO 50 MPH ARE POSSIBLE. THE STRONG WINDS SHOULD SLOWLY DIMINISH AFTER SUNSET. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE. $$ NMZ006-007-013-018>021-142330- /O.CON.KABQ.WI.Y.0033.061114T1800Z-061115T0600Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI... FORT SUMNER...ROSWELL...PORTALES...CLOVIS 1054 AM MST TUE NOV 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING FOR MUCH OF THE EASTERN PLAINS. EXPECT WEST TO NORTHWEST WINDS SUSTAINED AT 25 TO 40 MPH. LOCAL GUSTS TO 50 OR 55 MPH ARE POSSIBLE. WINDS WILL REMAIN STRONG AND GUSTY THROUGH THIS EVENING...BUT WILL DECREASE GRADUALLY AFTER MIDNIGHT. TRAVEL ON INTERSTATE 40 MAY BE IMPACTED BY THE STRONG WINDS...AS WELL AS HIGHWAY 54 FROM TUCUMCARI TO NARA VISA. TRAVEL ON OTHER NORTH TO SOUTH ORIENTED HIGHWAYS OVER NORTHEAST AND EAST CENTRAL NEW MEXICO MAY BE AFFECTED ALSO. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE. $$
000 WWUS75 KABQ 142151 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 251 PM MST TUE NOV 14 2006 ...STRONG AND GUSTY WEST TO NORTHWEST WINDS REST OF THE AFTERNOON AND THROUGH THE EARLY EVENING FOR MUCH OF NORTHERN AND CENTRAL NEW MEXICO... NMZ005-011-150100- /O.CON.KABQ.HW.W.0005.000000T0000Z-061115T0100Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA 251 PM MST TUE NOV 14 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON FOR THE NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS. WEST TO NORTHWEST WINDS SUSTAINED AT 30 TO 40 MPH WILL AFFECT THE NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS FOR THE REST OF THE AFTERNOON. OCCASIONAL GUSTS TO AROUND 55 OR 60 MPH ARE POSSIBLE. THE STRONG WINDS SHOULD SLOWLY DIMINISH AFTER SUNSET...BUT SOME LOCALIZED AREAS ALONG THE EAST SLOPES COULD EXPERIENCE GUSTY NORTHWEST WINDS THROUGH THE NIGHT. TRAVEL THROUGH THE INTERSTATE 25 CORRIDOR FROM THE SANTA FE AREA TO THE COLORADO STATE LINE MAY BE IMPACTED BY THE STRONG WINDS. TRAVEL ON OTHER NORTH TO SOUTH ORIENTED HIGHWAYS SUCH AS U.S. 285 AND STATE ROAD 3 MAY ALSO BE AFFECTED. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ001>004-008>010-012-014>017-026-150100- /O.CON.KABQ.WI.Y.0033.000000T0000Z-061115T0100Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CONCHAS LAKE/GUADALUPE COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS... ALBUQUERQUE...SANDIA PARK/CEDAR CREST...SANTA ROSA...GLENWOOD... SOCORRO...CARRIZOZO...RUIDOSO 251 PM MST TUE NOV 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON FOR MUCH OF WESTERN AND CENTRAL NEW MEXICO INCLUDING THE RIO GRANDE VALLEY. EXPECT WEST TO NORTHWEST WINDS SUSTAINED AT 25 TO 35 MPH. LOCAL GUSTS TO 50 MPH ARE POSSIBLE. THE STRONG WINDS SHOULD SLOWLY DIMINISH AFTER SUNSET. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE. $$ NMZ006-007-013-018>021-150600- /O.CON.KABQ.WI.Y.0033.000000T0000Z-061115T0600Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI... FORT SUMNER...ROSWELL...PORTALES...CLOVIS 251 PM MST TUE NOV 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING FOR A LARGE PORTION OF THE EASTERN PLAINS OF NEW MEXICO. EXPECT WEST TO NORTHWEST WINDS SUSTAINED AT 25 TO 40 MPH. LOCAL GUSTS TO 50 OR 55 MPH ARE POSSIBLE. WINDS WILL REMAIN STRONG AND GUSTY THROUGH THIS EVENING...BUT SHOULD BE DECREASING BY MIDNIGHT. TRAVEL ON INTERSTATE 40 MAY BE IMPACTED BY THE STRONG WINDS...AS WELL AS HIGHWAY 54 FROM TUCUMCARI TO NARA VISA. TRAVEL ON OTHER NORTH TO SOUTH ORIENTED HIGHWAYS OVER NORTHEAST AND EAST CENTRAL NEW MEXICO MAY BE AFFECTED ALSO. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE...AND CAN SUDDENLY REDUCE VISIBILITIES IN BLOWING DUST. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE. $$ 99
000 WWUS75 KABQ 150553 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1053 PM MST TUE NOV 14 2006 NMZ006-007-013-018>021-150700- /O.EXP.KABQ.WI.Y.0033.000000T0000Z-061115T0600Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI... FORT SUMNER...ROSWELL...PORTALES...CLOVIS 1053 PM MST TUE NOV 14 2006 ...WIND ADVISORY WILL EXPIRE AT 11 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 11 PM MST THIS EVENING. WIND SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA AND WILL CONTINUE TO SUBSIDE TO 10 TO 20 MPH OVERNIGHT. $$ GUYER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 13, 3:00 PM MST, 3 minutes earlier.
Area forecast discussion, Nov 13, 3:00 PM MST, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MST MON NOV 13 2006 .DISCUSSION...BACK EDGE OF THE AREA OF CLOUDS WHICH COVERED MUCH OF WESTERN NEW MEXICO DURING THE MORNING STARTING TO APPROACH OUR WESTERN BORDER. EXPECT A FEW HOURS OF CLEARING THIS EVENING...BUT MODELS SUGGEST THE OCCASIONAL LAYERED CLOUDINESS WILL RETURN LATER TONIGHT AND PERSIST UNTIL TUESDAY AFTERNOON BEFORE CLEARING OUT. SURFACE GRADIENT DOESN/T GET CRANKED UP TIL TUESDAY AFTERNOON...WHEN IT BECOMES RATHER IMPRESSIVE. WILL EXTEND WIND ADVISORY INTO PORTIONS OF EASTERN PLAINS TUESDAY AFTERNOON AND EVENING WHERE MODELS FORECAST STRONGEST 850-700 MB WINDS. THERE MAY BE SOME AREAS WEST OF THE CENTRAL MOUNTAIN CHAIN WHICH COULD GET CLOSE OR TOUCH WIND ADVISORY CRITERIA. BUT HAVE SOME CONCERN ABOUT AMOUNT OF CLOUD COVER OVERALL WHICH COULD HELP KEEP WINDS FROM REACHING FULL POTENTIAL. NORTHWEST FLOW WILL PERSIST OVER NEW MEXICO WEDNESDAY THROUGH LATE THIS COMING WEEKEND. HOWEVER...THE GRADIENT WON/T BE NEARLY AS STRONG AS IS FORECAST FOR TONIGHT THROUGH TUESDAY NIGHT. EXPECT ANOTHER COOL FRONT LATE IN THE WEEK...LATE THURSDAY NIGHT OR FRIDAY...WITH A STRONGER SURGE LATE SATURDAY. SO FOR NOW...THE MID TO END OF WEEK PERIODS LOOKS DRY WITH DAYTIME TEMPERATURES AT OR ABOVE NORMAL FOR MID NOVEMBER. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 30 53 21 49 / 5 20 0 0 GALLUP.......................... 28 55 19 53 / 0 5 0 0 GRANTS.......................... 26 56 18 54 / 0 5 0 0 GLENWOOD........................ 31 64 27 62 / 0 0 0 0 CHAMA........................... 19 42 13 45 / 20 40 0 0 LOS ALAMOS...................... 28 52 22 48 / 0 10 0 0 RED RIVER....................... 17 43 10 42 / 5 30 5 0 TAOS............................ 25 49 12 48 / 0 10 0 0 SANTA FE........................ 27 51 20 49 / 0 5 0 0 SANTA FE AIRPORT................ 29 53 24 50 / 0 0 0 0 ESPANOLA........................ 26 55 21 53 / 0 5 0 0 ALBUQUERQUE HEIGHTS............. 36 58 32 54 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 31 60 25 55 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 32 53 28 51 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 36 60 30 56 / 0 0 0 0 SOCORRO......................... 32 61 27 59 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 29 55 25 51 / 0 5 0 0 MORIARTY/ESTANCIA............... 25 56 22 54 / 0 0 0 0 CARRIZOZO....................... 32 64 28 59 / 0 0 0 0 RUIDOSO......................... 33 63 28 55 / 0 0 0 0 RATON........................... 27 53 18 50 / 0 5 0 0 LAS VEGAS....................... 30 54 20 52 / 0 5 0 0 ROY............................. 34 56 24 52 / 0 5 0 0 CLAYTON......................... 36 59 26 51 / 0 0 5 0 SANTA ROSA...................... 37 64 29 56 / 0 0 0 0 TUCUMCARI....................... 39 69 29 58 / 0 0 5 0 FORT SUMNER..................... 39 70 30 59 / 0 0 0 0 CLOVIS.......................... 41 71 33 59 / 0 0 5 0 PORTALES........................ 40 74 33 60 / 0 0 5 0 ROSWELL......................... 41 76 39 60 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 8 AM TO 6 PM MST TUESDAY FOR NMZ004-NMZ005- NMZ010-NMZ011-NMZ012-NMZ016-NMZ017-NMZ026. WIND ADVISORY FROM 11 AM TO 11 PM MST TUESDAY FOR NMZ006-NMZ007- NMZ013-NMZ018-NMZ020-NMZ021. FIRE WEATHER WATCH TUESDAY AFTERNOON FOR NMZ108. &&
Hazardous weather outlook, Nov 13, 5:42 AM MST, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 542 AM MST MON NOV 13 2006 NMZ001>021-026-141300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 542 AM MST MON NOV 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED TODAY. WIND SPEEDS WILL INCREASE RAPIDLY TONIGHT AND BECOME GUSTY ALONG AND EAST OF THE SANGRE DE CRISTO...SANDIA...AND MANZANO MOUNTAINS. SUSTAINED WINDS OVER 30 MPH AND GUSTS TO 50 MPH ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIND SPEEDS WILL INCREASE STEADILY TUESDAY MORNING OVER PORTIONS OF NORTH CENTRAL AND NORTHEAST NEW MEXICO...WITH A HIGH WIND WATCH IN EFFECT FOR THESE AREAS. SUSTAINED WINDS OVER 40 MPH AND GUSTS TO 60 MPH ARE EXPECTED. ELSEWHERE...WINDS WILL BE BREEZY AND LOCALLY GUSTY. EXPECT INCREASED FIRE DANGER ON TUESDAY IN DRY AREAS AS RELATIVE HUMIDITIES FALL TO NEAR 20 PERCENT. WIND SPEEDS WILL DECREASE GRADUALLY TUESDAY NIGHT TO EASE THE HIGH WIND DANGER BY WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED WEDNESDAY THROUGH SUNDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED MONDAY. SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY IN AND NEAR THE NORTH CENTRAL MOUNTAINS...AND OVER THE NORTHEAST HIGHLANDS...TO OBSERVE AND REPORT HIGH WIND DANGER. SPOTTER ACTIVATION IS NOT ANTICIPATED WEDNESDAY THROUGH SUNDAY. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 3:31 AM MST | High Wind Watch | ABQ | 12 hr | |
| Nov 13, 2:58 PM MST | Fire Weather Watch | ABQ | 16 hr |
Nearby
Wind Advisories in New Mexico, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.